Existence of at Least One Homoclinic Solution for a Nonlinear Second-Order Difference Equation
This paper presents sufficient conditions for the existence of at least one homoclinic solution for a nonlinear second-order difference equation with p-Laplacian. Our technical approach is based on variational methods. An example is offered to demonstrate the applicability of our main results.
M. Bohner et al., "Existence of at Least One Homoclinic Solution for a Nonlinear Second-Order Difference Equation," International Journal of Nonlinear Sciences and Numerical Simulation, vol. 20, no. 3-4, De Gruyter, May 2019.
The definitive version is available at https://doi.org/10.1515/ijnsns-2018-0223
Mathematics and Statistics
Keywords and Phrases
Difference equations; Discrete p-Laplacian; Homoclinic solution; Variational methods
International Standard Serial Number (ISSN)
Article - Journal
© 2019 De Gruyter, All rights reserved.
26 May 2019